# SDR 95ZZZX635

- Difficulty date: January 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3683X
- Make and model: Beech A36
- Aircraft serial: E1723
- Engine: Cont IO520BB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Excess Wear
- Location: 1 Through 6
- Part time: 7,720 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE TT SINCE FACTORY OVERHAUL, 7726 HOURS.  REBUILT 1-14-92.  INSTALLED 2-12-92.  CYLINDER HEAD DATES 8-91, ALL 6 CYLNDERS, LOW COMPRESSIONS ALL CYLINDERS.  CYLINDERS ARE WORN BEYOND SERVICEABLE LIMITS AND SEVERE RING WEAR.  ROCKER SHAFTS ARE SEVERELY WORN, AND UNAIRWORTHY.
